# SDR GTIA2021070135838

- Difficulty date: June 30, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N926NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9482
- Aircraft time: 3,674 hours, 1,536 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Faulted
- Location: Wx Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR INOP.-R&R TRANSMITTER RECEIVER UNIT I.A.W. 34-41-51 (AMM). BITE CHECK OK PER AMM 34-41-00.
